# SDR QXEA2009010600003

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 19,455 hours, 19,962 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - ON LEVEL OFF AT CRUISE ALT, AS SPEED INCREASED TO 280 3/4 OF AILERON TRIM REQUIRED TO KEEP AIRCRAFT LEVEL.  REDUCING AIRSPEED TO 170 OR SO THE AILERON TRIM ALMOST CENTERED.  PERFORMED GVI OF LT AND RT AILERONS, FOUND ICE 1/8 INCH THICK ON LT WING FROM OTBD OF ENGINE NACELLE TO WING TIP.  REMOVED ICE.  PERFORMED OPS TEST OF AILERON TRIM SYSTEM, TEST GOOD IAW AMM TASK 27-13-00-710-802.  OPERATIONAL CHECK FLIGHT GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
